# SDR DALA2015090105371

- Difficulty date: August 7, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 66,238 hours, 49,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND FOUND RT MLG WW DOOR FWD FRAME CRACKED.  REPAIRED IAW ERA 538458-14, REV ORIG.
